# SDR UIEA2015090900498

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,178 hours, 16,524 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: BACC10BNA500L5WE
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK WATER SEPARATOR WIRE BUNDLE CLAMPS BROKEN.  R & R CLAMPS ON LT PACK WATER SEPARATOR IAW AMM 20-11-00.
